# SDR SIMA20140503009

- Difficulty date: May 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOTS FLASHLIGHT HAS NO CHARGE.  RECONNECTED PIN IAW WM 91-10-02 & SWPM 20-00-03, LED CHARGE LIGHT NOW ILLUMINATED, OPERATIONS CHECKED GOOD.
